My rheumatologist put me on the Savella 4-week Titration pack. The first day or so (12.5mg twice daily) I noticed headache and nausea, by day 5 (25mg twice) I have extremely sore throat, constant sinus drainage, hot and cold flashes, feeling weak and have insomnia. I am fairly sure it's the medicine, because I never get sick like this. Anyone else have this experience?
That was me when I had tried the med and I stopped taking it. I already suffer from migraines and hot flashes and didn't wanna make it worse. If you can handle it the side effects should subside within a couple weeks I think.
Yes I did stop cold turkey. I am really sensitive to meds so that doesn't make side effects any easier. Once I stopped the hot flashes and migraines etc didn't happen with an intensity (if that makes sense. My brain seems to not be working properly today). Stopping cold turkey worked for me but may not work for others.
I had the hot flashes at first but got better. Been on it about 3 months now & I like it. I do sweat allot when I exercise but that's it.... I've just never been one to sweat much & now it drips, yuck. But I like it better than the others because I don't have as many side effects... If you stick on it, you may go through a phase where you have more energy. Be careful because I thought the med was just working really well, I over did it really bad & took weeks to recover just alittle...
Thank you all for your replies. Doctor said I was having serious side effects..so I stopped it and started Lyrica 75mg last night and again this morning..so far so good..but no relief from my pain yet.